# SDR YENA2023090501038

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 42,497 hours, 15,096 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#953, JFK-PBI. 'DIRTY SOCK SMELL DETECTED IN AFT ROWS AND AFT GALLEY DURING FLIGHT; ACCOMPLISHED TSM INFO NOTICE 2017-T015J. TS TO CLASS A ODOR AS PER TSM 05-50-00-810. COULD NOT DUPLICATE ODOR A/C NORMAL FLIGHT CONFIG BOTH ENGINES RUNNING.'
